Archived Edition Vol. 13, No. 2, 1987

Editors: H. Brezis (Paris), J. Hausen (Houston), J.A. Johnson (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J. Nagata (Osaka), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), G.-C. Rota (MIT)
Managing Editor: G.G. Johnson (Houston)

Houston Journal of Mathematics


B. A. Davey, H. A. Priestley
Generalised Piggyback Dualities and Applications to Ockham Algebras, pp. 151-198.

Martyn R. Dixon, Thomas A. Fournelle
Embedding Groups in Generalized Wreath Products, pp. 199-202.

Robert A. Fontenot
Weakly Compact Linear Operators on Weighted Spaces of Continuous Functions, pp. 203-211.

Gunther Greiner
Perturbing the Boundary Conditions of a Generator, pp. 213-229.

Aarno Hohti, Heikki Junilla
A Note on Homogeneous Metrizable Spaces, pp. 231-234.

Pei-Kee Lin
The Browder-Gohde Property in Product Spaces, pp. 235-240.

E. Lukacs
Globals of G-Algebras, pp. 241-244.

Barbara D. MacCluer
Composition Operators on Sp, pp. 245-254.

AR. Meenakshi
On the Partial Ordering of Parallel Summable Matrices, pp. 255-262.

Thomas H. Pate
Algebraic Varieties of Multilinear Functions, pp. 263-279.

Pierre A. Vuillermot
Holder-Regularity for the Solutions of Strongly Nonlinear Eigenvalue Problems on Orlicz-Sobolev Spaces, pp. 281-287.

Yu Chuen Wei
Rearrangement of the Kernel Function of L-L Integral Transformations, pp. 289-299.